# SDR 96ZZZX4666

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 11731821
- Condition: Bearing Play
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL PLAY IN BEARINGS (2 EACH).
